MathSciNet Relay Station
MathSciNet bibliographic data
MR1722198 (2001a:11136) 11K41 (30C40 33B10 42A10 46E22)
Li, Xian-Jin; Vaaler, Jeffrey D. Some trigonometric extremal functions and the Erdős-Turán type inequalities. Indiana Univ. Math. J. 48 (1999), no. 1, 183–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement